MAUDE Adverse Event Report: MEDCAD ACCUSHAPE; PEEK PATIENT SPECIFIC CRANIAL IMPLANT

MEDCAD ACCUSHAPE; PEEK PATIENT SPECIFIC CRANIAL IMPLANT
Model Number MC-SPK20
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the accushape peek patient-specific implant was modified to fit the patient's cranial defect.
 
Additional Manufacturer Narrative
It was reported by distributor sales representative that the surgeon experienced difficulty fitting the accushape peek patient-specific implant to the patient's cranial defect.The complainant indicated that the orientation of the patient identification text on the implant did not appear to match the orientation of the text pictured within the case report.The surgeon reportedly had to modify the edges of the implant to help the device fit properly to the patient's defect.There was no patient harm indicated in the complaint report, however, the incident prolonged surgery by approximately 55 minutes.The manufacturing personnel responsible for producing the device stated that the text on the implant was oriented incorrectly due to an unintended error by the machine operator when placing the text onto the implant.

Brand Name
ACCUSHAPE
Common Device Name
PEEK PATIENT SPECIFIC CRANIAL IMPLANT
Manufacturer (Section D)
MEDCAD
501 south second ave.
suite a1000
dallas TX 75226
Manufacturer (Section G)
MEDCAD
501 south second ave.
suite a1000
dallas TX 75226
Manufacturer Contact
james allo
501 south second ave.
suite a1000
dallas, TX 75226
2144538864
MDR Report Key14941179
Report Number3009196021-2022-00007
Device Sequence Number17334234
Product Code GXN
UDI-Device Identifier00810007630106
UDI-Public(01)00810007630106(10)226636MCC
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K110684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC-SPK20
Device Catalogue NumberMC-SPK20
Device Lot Number226636MCC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2022
Initial Report FDA Received Date07/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age17 YR
Patient SexFemale
Patient Weight47 KG